Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2017, 4:28 PM EDT for Sussex County, New Jersey. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2017, 4:28 PM EDT (20:28 UTC)
- Expired
- Jun 19, 2017, 4:45 PM EDT
- In force
- 17 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
453
WWUS81 KPHI 192028
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
428 PM EDT MON JUN 19 2017
NJZ001-008-192045-
Morris-Sussex-
428 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MORRIS AND
CENTRAL SUSSEX COUNTIES...
At 428 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hainesville to Franklin to
Hopatcong. Movement was northeast at 50 mph.
Winds up to 50 mph are possible with these storms.
These storms will be near...
Port Jervis around 435 PM EDT.
Green Pond, Highland Lake and Vernon Valley around 440 PM EDT.
Kinnelon, Butler and Upper Greenwood Lake around 445 PM EDT.
Other locations impacted by these storms include White Meadow Lake.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4103 7442 4102 7439 4100 7429
4086 7471 4108 7464 4130 7481 4135 7473
4136 7469
TIME...MOT...LOC 2028Z 239DEG 45KT 4126 7473 4110 7461 4095 7465
$$
DragWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 4:21 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 19, 4:21 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
421 PM EDT Mon Jun 19 2017
.SYNOPSIS...
A cold front will move through the area tonight and offshore by
Tuesday morning. A secondary cold front will gradually approach from
the northwest Wednesday before dissipating over the area Wednesday
night. Bermuda high pressure looks to influence our weather once
again late in the week. Another frontal system may affect the area
sometime during the weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
420 PM update: Started to clear the Severe Thunderstorm Watch
for parts of our western counties. The severe weather threat
continues to shift eastward. We will continue to clear the Watch
as soon as possible once the threat ends. Update sent to adjust
PoPs and remove the Watch headline where it was cancelled.
Active convection rolling across the area through this evening, some
of which will be severe. Severe Thunderstorm Watch through 00z/8 PM.
An upper-level trough over the Great Lakes region this afternoon
will continue to shift eastward. This will drive a cold front across
our area later this evening. The convection that was initially more
discrete continues to become more linear.
The air mass in place is very warm and moist with PW values around 2
inches. This is resulting in MLCAPE of up to 2000 J/KG. The deep
southwesterly flow will mostly favor a linear convective mode,
however as the convective line grows upscale (moves into a stronger
low-level wind field along with an instability axis) eastward into
this evening there could be some embedded cells with some updraft
rotation. Given the mostly unidirectional flow though, straight-line
damaging wind gusts is the main threat. The wind damage threat will
be locally enhanced where line segments surge forward (bow out). The
mid level lapse rates do not appear to be all that steep, therefore
while some hail is possible this should temper this potential. The
overall high moisture content of the air mass may result in water-
loaded downdrafts which can enhance the downdraft potential
(downbursts) especially along the leading edge of the storms. The
tropical air mass will also be conducive for convection to produce
frequent lightning.
As mentioned earlier the PW values will be around 2 inches. This
will result in areas of very heavy rain as convection should be
efficient rainfall products. While the storm motions are fairly
quick, a linear mode and possible backbuilding of updrafts may
result in the potential for local flash flooding. Therefore, the
Flash Flood Watch remains as is.
One the organized convection moves off the coast later this evening,
some showers or thunder may linger in its wake as some height falls
occur with the incoming upper-level trough. The extent of additional
convection especially for the eastern and southern zones is less
certain as this will depend on how much the air mass is turned over
from the initial convective line. The dew points are expected to
start lowering overnight especially in the northern and western
zones.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Our area will be under the influence of an upper-level trough and
associated cyclonic flow Tuesday. This will allow a cold front to
push offshore early, however some lingering showers or thunder are
possible near the southeast zones to portions of Delmarva in the
morning. Otherwise, drying is forecast to work south and east during
the day, with this most noticeable especially to the north and west
of I-95. Despite a cold front clearing the area, it will be a warm
day although much of the area will get a break from the humid
conditions as the day progresses.
High temperatures are an even blend of MOS and continuity.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Slightly cooler, but near normal temperatures, and somewhat
drier air moves into the region during the midweek. A mostly dry
period is expected Tuesday night through Thursday with a few
exceptions. The frontal boundary that moves thru our region
tonight will stall to our south tomorrow, then the northern edge
of precip along the front may expand northward toward southern
DE late Tuesday night and Wednesday as a disturbance tracks
along it. Additionally, diurnally-driven showers may develop
during peak heating Wednesday afternoon across the higher
terrain of northeastern PA and northwestern NJ as a shortwave
trough tracks nearby to the north.
It appears that another cold front an associated upper trof will
approach from the northwest Friday or Saturday, but timing is
uncertain at this point. The front may also be preceded by a
surge of tropical moisture from the Gulf of Mex. Given the
uncertainty for forcing and the overall summer-like pattern, the
forecast includes a chance of t-storms for Friday and through
the weekend for the entire area.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of this afternoon...VFR ceilings outside of thunderstorms. A
line of showers and thunderstorms shifts eastward across the region.
See the TAFs for the latest timing. Some of the storms will be
capable of produce strong winds and very heavy rain. South-southwest
winds 10-15 knots with gusts to around 25 knots.
Tonight...A line of gusty thunderstorms moves through during the
evening, clearing the coast by about 02z. Some lingering showers and
local MVFR conditions may linger for awhile in the wake of the line
of thunderstorms. Otherwise, improving to VFR overnight although
some local light fog is possible. Southwest to west-southwest winds
diminishing to less than 10 knots.
Tuesday...VFR overall. A few morning showers possible near and south
and east of KACY and KMIV. West-southwest to southwest winds
increasing to around 10 knots.
OUTLOOK...
Tuesday night through Thursday...Mainly VFR conditions
expected. Low possibilities for sub-VFR restrictions from
stratus/fog late night/early morning each day. Southwest winds
10 kt or less.
Friday and Saturday...Chance for MVFR or tempo IFR conditions
in showers and thunderstorms. SW winds gust to 20 kt during the
afternoon on Friday.
&&
.MARINE...
The Small Craft Advisory remains in effect through Tuesday on our
ocean waters. The Small Craft Advisory is in effect for Delaware Bay
until 11:00 PM.
A gusty south to southwest wind continues into tonight as a low-
level jet moves across the region. These winds will diminish
overnight. The wave heights on our ocean waters should remain in the
5 to 8 foot range through tonight. A line of gusty thunderstorms is
expected to move through this evening. While the winds should be
below advisory criteria Tuesday, seas on the ocean should be about 5
feet.
OUTLOOK...
Tuesday night through Saturday...Winds and seas expected to
remain below SCA headline criteria.
RIP CURRENTS...
The high risk for the development of dangerous rip currents
continues through this evening along the coast of Delaware and New
Jersey. There is a 6 to 7 second southerly wind wave on top of a
very long period (around 16 seconds) southeasterly ground swell.
This combination results in an elevated risk for the development of
dangerous rip currents.
The primary wave period is forecast to be around 7 seconds from
the south on Tuesday and Wednesday. However, the underlying 13
to 16 second southeasterly swell is expected to linger into the
mid week period. As a result, the risk for the development of
dangerous rip currents is anticipated to be at least moderate
through the period along the coasts of Delaware and New Jersey.
&&
.EQUIPMENT...
NWS NWR and phone broadcast of the marine and surf zone
forecasts. Problems continue here at NWS PHI. Hope to resolve
later today or Tuesday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060>062-
070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
007>010-012-013-015>019.
High Rip Current Risk until 9 PM EDT this evening for NJZ014-
024>026.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001.
High Rip Current Risk until 9 PM EDT this evening for DEZ004.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.
Small Craft Advisory until 11 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Klein
Near Term...Gorse
Short Term...Gorse
Long Term...AMC/Klein
Aviation...AMC/Gorse/Klein
Marine...AMC/Gorse/Klein
Equipment...Hazardous weather outlook, Jun 19, 2:43 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mount Holly NJ 243 PM EDT Mon Jun 19 2017 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ060>062-070-071- 101>106-201845- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 243 PM EDT Mon Jun 19 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... The Skywarn Network has been activated through this evening. Weather spotters are encouraged to report significant weather conditions. DEZ002-003-MDZ012-015-019-020-NJZ020>023-027-PAZ054-055-201845- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- 243 PM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, southern New Jersey and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Additionally, torrential downpours may lead to heavy rainfall and poor drainage or localized flash flooding, this evening tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... The Skywarn Network has been activated through this evening. Weather spotters are encouraged to report significant weather conditions. DEZ004-NJZ014-024>026-201845- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 243 PM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. Additionally, torrential downpours may lead to heavy rainfall and poor drainage or localized flash flooding, especially this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The risk for the development of dangerous rip currents is forecast to remain at least moderate on Tuesday. .SPOTTER INFORMATION STATEMENT... The Skywarn Network has been activated through this evening. Weather spotters are encouraged to report significant weather conditions. . ANZ430-431-450>455-201845- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 243 PM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... The Skywarn Network has been activated through this evening. Weather spotters are encouraged to report significant weather conditions. JRK
In the hours before
Local storm report, Jun 19, 3:42 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND DMG SOUTH BRUNSWICK 40.39N 74.53W
06/19/2017 MIDDLESEX NJ LAW ENFORCEMENT
TREE TAKEN DOWN DUE TO WIND ONTO A CAR.
0205 PM NON-TSTM WND DMG EWING 40.27N 74.80W
06/19/2017 MERCER NJ NWS EMPLOYEE
TREE DOWN ON A TOWPATH NEAR JACOBS CREEK ROAD. NOT
THUNDERSTORM RELATED.
0230 PM TSTM WND DMG STRAUSSTOWN 40.49N 76.18W
06/19/2017 BERKS PA 911 CALL CENTER
SEVERAL TREES DOWN THROUGHOUT THE COUNTY.
0230 PM TSTM WND DMG BATH 40.73N 75.39W
06/19/2017 NORTHAMPTON PA 911 CALL CENTER
SEVERAL REPORTS OF TREES AND WIRES DOWN THROUGHOUT THE
COUNTY.
0256 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
06/19/2017 M55 MPH BERKS PA ASOS
0300 PM TSTM WND DMG EAST BANGOR 40.88N 75.19W
06/19/2017 NORTHAMPTON PA 911 CALL CENTER
SEVERAL REPORTS OF TREES AND WIRES DOWN THROUGHOUT THE
COUNTY.
0312 PM TSTM WND DMG TOPTON 40.50N 75.70W
06/19/2017 BERKS PA TRAINED SPOTTER
TREES SNAPPED AND UPROOTED.
&&
EVENT NUMBER PHI1700751 PHI1700746 PHI1700747 PHI1700749 PHI1700748
PHI1700750 PHI1700752
GAINESSpecial weather statement, Jun 19, 3:45 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
345 PM EDT MON JUN 19 2017
NJZ001-192000-
Sussex-
345 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUSSEX
COUNTY...
At 344 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Branchville to near Pellettown. Movement
was northeast at 50 mph.
Winds up to 40 mph are possible with these storms.
These storms will be near...
Franklin and Hamburg around 350 PM EDT.
Sussex and Highland Lake around 355 PM EDT.
Vernon Valley, High Point and Upper Greenwood Lake around 400 PM
EDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4120 7437 4118 7439 4107 7461 4103 7487
4136 7469
TIME...MOT...LOC 1944Z 226DEG 44KT 4114 7477 4111 7466
DragLocal storm report, Jun 19, 4:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG SCHNECKSVILLE 40.68N 75.62W
06/19/2017 LEHIGH PA 911 CALL CENTER
DOWNED TREES AND WIRES THROUGHOUT THE COUNTY.
&&
EVENT NUMBER PHI1700753
GAINESSpecial weather statement, Jun 19, 4:17 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
417 PM EDT MON JUN 19 2017
DEZ001-002-MDZ008-012-015-019-020-192115-
Kent-New Castle-Queen Anne's-Talbot-Cecil-Kent-Caroline-
417 PM EDT MON JUN 19 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...WESTERN KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S...NORTHERN
CAROLINE...KENT AND SOUTHEASTERN CECIL COUNTIES...
At 416 PM EDT, strong thunderstorms were clustered over Parole, or
near Annapolis, moving east at 50 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Dover, Middletown, Elkton, Centerville, Chestertown, Centreville,
Harrington, Romancoke, Camden, Clayton, Greensboro, Oakland, Ridgely,
Rock Hall, Charlestown, Church Hill, Cecilton, Millington,
Sudlersville and Betterton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3895 7636 3903 7632 3904 7631 3897 7622
3900 7617 3901 7620 3901 7621 3917 7628
3932 7618 3943 7599 3955 7603 3959 7597
3959 7579 3894 7545 3887 7620 3897 7625
3891 7624 3885 7637
TIME...MOT...LOC 2016Z 248DEG 42KT 3900 7657
MeolaLocal storm report, Jun 19, 4:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND DMG SOUTH BRUNSWICK 40.39N 74.53W
06/19/2017 MIDDLESEX NJ LAW ENFORCEMENT
TREE TAKEN DOWN DUE TO WIND ONTO A CAR.
0205 PM NON-TSTM WND DMG EWING 40.27N 74.80W
06/19/2017 MERCER NJ NWS EMPLOYEE
TREE DOWN ON A TOWPATH NEAR JACOBS CREEK ROAD. NOT
THUNDERSTORM RELATED.
0230 PM TSTM WND DMG STRAUSSTOWN 40.49N 76.18W
06/19/2017 BERKS PA 911 CALL CENTER
SEVERAL TREES DOWN THROUGHOUT THE COUNTY.
0230 PM TSTM WND DMG BATH 40.73N 75.39W
06/19/2017 NORTHAMPTON PA 911 CALL CENTER
SEVERAL REPORTS OF TREES AND WIRES DOWN THROUGHOUT THE
COUNTY.
0256 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
06/19/2017 M55 MPH BERKS PA ASOS
0300 PM TSTM WND DMG EAST BANGOR 40.88N 75.19W
06/19/2017 NORTHAMPTON PA 911 CALL CENTER
SEVERAL REPORTS OF TREES AND WIRES DOWN THROUGHOUT THE
COUNTY.
0312 PM TSTM WND DMG TOPTON 40.50N 75.70W
06/19/2017 BERKS PA TRAINED SPOTTER
TREES SNAPPED AND UPROOTED.
0318 PM TSTM WND DMG SCHNECKSVILLE 40.68N 75.62W
06/19/2017 LEHIGH PA 911 CALL CENTER
DOWNED TREES AND WIRES THROUGHOUT THE COUNTY.
0318 PM TSTM WND DMG FRANKLIN TWP 40.85N 75.67W
06/19/2017 CARBON PA 911 CALL CENTER
TREES DOWN AT ROUTE 209 AND CANAL STREET INTERSECTION.
&&
EVENT NUMBER PHI1700751 PHI1700746 PHI1700747 PHI1700749 PHI1700748
PHI1700750 PHI1700752 PHI1700753 PHI1700754
GAINESSpecial weather statement, Jun 19, 4:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
428 PM EDT MON JUN 19 2017
NJZ001-008-192045-
Morris-Sussex-
428 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MORRIS AND
CENTRAL SUSSEX COUNTIES...
At 428 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hainesville to Franklin to
Hopatcong. Movement was northeast at 50 mph.
Winds up to 50 mph are possible with these storms.
These storms will be near...
Port Jervis around 435 PM EDT.
Green Pond, Highland Lake and Vernon Valley around 440 PM EDT.
Kinnelon, Butler and Upper Greenwood Lake around 445 PM EDT.
Other locations impacted by these storms include White Meadow Lake.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4103 7442 4102 7439 4100 7429
4086 7471 4108 7464 4130 7481 4135 7473
4136 7469
TIME...MOT...LOC 2028Z 239DEG 45KT 4126 7473 4110 7461 4095 7465
DragThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:03 PM EDT | Special Weather Statement | PHI | Sussex | 27 min |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 19, 2:57 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 48 min |
| Jun 19, 3:17 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 3 hr |
| Jun 19, 3:35 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 25 min |
| Jun 19, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 15 min |
| Jun 19, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 37 min |
| Jun 19, 3:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Somerset, Warren | 3 hr |
| Jun 19, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 49 min |
| Jun 19, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 38 min |
| Jun 19, 4:24 PM EDT | Special Marine Warning | PHI | 36 min | |
| Jun 19, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Mercer, Salem | 41 min |
| Jun 19, 4:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jun 19, 4:51 PM EDT | Special Weather Statement | PHI | Gloucester | 39 min |
| Jun 19, 4:58 PM EDT | Special Weather Statement | PHI | Union | 32 min |
| Jun 19, 5:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 19, 5:06 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jun 19, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 51 min |
| Jun 19, 5:15 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 45 min |
| Jun 19, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 62 min |
| Jun 19, 5:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 19, 5:44 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 3 hr |
| Jun 19, 5:46 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Mercer, Middlesex, Monmouth, Ocean | 3 hr |
| Jun 19, 5:52 PM EDT | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 38 min |
| Jun 19, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jun 19, 6:01 PM EDT | Special Weather Statement | PHI | Cumberland | 44 min |
| Jun 19, 6:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jun 19, 6:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 43 min |
| Jun 19, 7:08 PM EDT | Special Marine Warning | PHI | 52 min | |
| Jun 19, 7:20 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 25 min |
| Jun 19, 7:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 19, 12:24 PM EDT | Special Weather Statement | PHI | Monroe | 21 min |
| Jun 19, 12:44 PM EDT | Special Weather Statement | PHI | Carbon | 31 min |
| Jun 19, 12:46 PM EDT | Special Weather Statement | PHI | Berks | 29 min |
| Jun 19, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 50 min |
| Jun 19, 1:25 PM EDT | Special Weather Statement | PHI | Lehigh | 35 min |
| Jun 19, 1:29 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 19, 1:42 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jun 19, 2:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 52 min |
| Jun 19, 2:20 PM EDT | Special Weather Statement | PHI | Northampton | 40 min |
| Jun 19, 2:25 PM EDT | Special Weather Statement | PHI | Berks | 50 min |
| Jun 19, 2:38 PM EDT | Special Weather Statement | PHI | Philadelphia | 22 min |
| Jun 19, 2:43 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 47 min |
| Jun 19, 2:49 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 41 min |
| Jun 19, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 52 min |
| Jun 19, 3:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 52 min |
| Jun 19, 3:24 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Jun 19, 3:25 PM EDT | Special Weather Statement | PHI | Chester | 50 min |
| Jun 19, 3:35 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 19, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 38 min |
| Jun 19, 3:45 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 3 hr |
| Jun 19, 4:17 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Jun 19, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 52 min |
| Jun 19, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 46 min |
| Jun 19, 5:14 PM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 3 hr |
| Jun 19, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 67 min |
| Jun 19, 6:17 PM EDT | Tornado Warning | PHI | Kent, Sussex | 16 min |
| Jun 19, 6:52 PM EDT | Special Weather Statement | PHI | Sussex | 23 min |
| Jun 19, 7:30 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 45 min |
| Jun 19, 7:34 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.